Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: A. Dzhuraev
Title: Systems of equations of composite type
Additional book information Translated by H. Begehr and Lin Wei. Pitman Monographs and Surveys in Pure Applied Math., vol. 44, Longman Scientific and Technical, Essex; John Wiley & Sons, New York, 1989, xv+333 pp. ISBN 0-582-00321-0.

Review Information

Reviewer: Martin Schechter
Journal: Bull. Amer. Math. Soc. 24 (1991), 257-258
PII: S 0273-0979(1991)16007-6

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia